Inventiones mathematicae

, Volume 115, Issue 1, pp 405–429

Symplectic packings and algebraic geometry

  • Dusa McDuff
  • Leonid Polterovich
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-G] Arnold, V.I., Givental, A.B.: Symplectic geometry. In: Arnold, V.I., Novikov, S.P. (eds.) Dynamical Systems-4. (Encycl. Math. Sci., vol. 4, pp. 1–136) Berlin Heidelberg New York: Springer 1990Google Scholar
  2. [D] Demazure, M.: Surfaces de del Pezzo II-V. In: Demazure, M. et al. (eds.) Séminaire sur les singularités des surfaces, Palaiseau 1976–1977. (Lect. Notes Math., vol. 777, pp. 23–69) Berlin Heidelberg New York: Springer 1980Google Scholar
  3. [E-H] Ekeland, I., Hofer, H.: Symplectic topology and Hamiltonian dynamics I, II. Math. Z.200, 355–378 (1989);203, 553–568 (1990)Google Scholar
  4. [F-M] Friedman, R., Morgan, J.: On the diffeomorphism types of certain algebraic surfaces I. J. Differ. Geom.27, 297–369 (1988)Google Scholar
  5. [F-P] Fefferman, C., Phong, D.: The uncertainty principle and sharp Gårding inequalities. Commun. Pure Appl. Math.34, 285–331 (1981)Google Scholar
  6. [G1] Gromov, M.: Pseudo-holomorphic curves in symplectic manifolds. Invent. Math.82, 307–347 (1985)Google Scholar
  7. [G2] Gromov, M.: Partial differential relations. Berlin Heidelberg New York: Springer 1986Google Scholar
  8. [G-S] Guillemin, V., Sternberg, S.: Birational equivalence in symplectic category. Invent. Math.97, 485–522 (1989)Google Scholar
  9. [McD1] McDuff, D.: Blow-ups and symplectic embeddings in dimension 4. Topology30, 409–421 (1991)Google Scholar
  10. [McD2] McDuff, D.: The structure of rational and ruled symplectic 4-manifolds. J. Am. Math. Soc.3, 679–712 (1990)Google Scholar
  11. [McD3] McDuff, D.: Remarks on the uniqueness of symplectic blowing-up. In: Proceedings of 1990 Warwick Symposium. Cambridge: Cambridge University Press 1993 (to appear)Google Scholar
  12. [McD4] McDuff, D.: Notes on Ruled Symplectic 4-manifolds. (Preprint 1992); Trans. Am. Math. Soc. (to appear)Google Scholar
  13. [McR] A. McCrae, Ph.D. thesis, Stony Brook, in preparation.Google Scholar
  14. [N] Nagata, M.: On the 14-th problem of Hilbert. Am. J. Math.81, 766–772 (1959)Google Scholar
  15. [T] Traynor, L.: In preparationGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Dusa McDuff
    • 1
  • Leonid Polterovich
    • 2
  1. 1.Department of MathematicsSUNY at Stony BrookStony BrookUSA
  2. 2.School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact SciencesTel Aviv UniversityRamat-Aviv, Tel AvivIsrael

Personalised recommendations